Jump to content

I need help figuring out water titration for Lorazepam


[su...]

Recommended Posts

Hi I have been on here before but I haven't ever done water titration sobi don't really understand what I should do. Normally I have just been doing my best to split my pill in half. I'm now down to .5 mg lorazepam and the pill is pathetically small enough to begin with but still I have been cutting it in half so I take .25mg morning about 6 am. Then at noon I take .125mg (1/4) and then at 5 pm I'm taking the other .125mg.  Just Tuesday I have been shaving down with a knife the tiny 1/4 piece I take at noon doing my best to get half of that. It's very difficult and I know it's not accurate. So I am wondering how I would do this with water titration since I need to take my doses three times a day.  I don't want I get the compounded liquid at compounding pharmacy because it's $50 for a months supply and insurance doesn't pay up front for that do it would be right out of my pocket and I can't afford to do that the next few months so any help any of you can give me would be great!!! Also I need to taper slow because I've already had and still having issues from being on Paxil for past four years and just got off in July but the wd was hell and that's why I got on this lorazepam in first place.
Link to comment
Share on other sites

Well I'm not in a hurry so I would prefer a taper that is smooth following the suggested 10% because I have found I'm very sensitive to drops so I want to hopefully be off by summer if I can. I've been trying to make a drop per month. Thanks for helping! Paxil wd is horrible and I know I'm still not 100% over that yet and then adding this on top of it you can see why I want a taper plan where I can be functional!!
Link to comment
Share on other sites

Can someone help me with this? It's been a few days and haven't really had a response from an experienced person on this.
Link to comment
Share on other sites

What exactly is the question ?

 

I made my drug water and just eyeballed how much to drink each dose

I dosed twice a day my day time dose was more important so I drank little more than half.

 

You're dosing three times ?

 

What size pill ?

 

Make your drug water and divide into your doses.

 

I dosed like clockwork but was given the advise to sip on my drug water through the day which I didn't do.

Link to comment
Share on other sites

Yes 3 times a day. My pill is a .5mg and my biggest dose is in morning. I take .25mg then. Like I said I've been shaving down my afternoon dose of 1/4 of a pill basically trying to shave it in half as much as possible without it crumbling.

 

Link to comment
Share on other sites

Sunny, I am now titrating off ativan by dissolving my total daily dose in 100 ml water, and cutting 1 ml per day.  I spread mine out to dose every eight hours.  So far so good.  Personally, I like not having to take a 10% cut, then wait to be hit.  So far I've cut 6 days in a row and it's been very smooth.  Wish I'd done this from the start.

 

Try it, you'll like it!

 

Bilbo

Link to comment
Share on other sites

Bilbo but won't you be experiencing more rapid wd symptoms doing it this way? I know what you mean though about waiting to be hit because normally by day 3 I start feeling the wd kick in and by day 5 it's pretty rough. Them it will seem to level out after that. So since I take a bigger dose in the morning how would I do that?? Also if I start water titration after my body has been use to the pills will that be a shock to my system also??
Link to comment
Share on other sites

Hi Sunnydaze,

I'm also w/d from Ativan.  When I got down to .5 mg, I dissolved it in 35 ml of water (I got a 10 ml syringe from my pharmacist and filled it up 3 -1/2 times). I put this in a small cup with a lid. Every two weeks I extracted 1 ml of the liquid and divided the rest into 3 equal doses.  Most times I notice the cut 3-5 days later, but I know what they are and they will subside. I usually stabilize after a cut about day 7. There were times I had to not make a cut because I didn't stabilize, so I would wait another two weeks. This has really miminzed my symptoms and diminished the severity of the ones I do have. It's just a suggestion.  I got the idea from this forum and it  has been a lifesaver! Good luck!

amb

Link to comment
Share on other sites

Sunny, since I am reducing by 1%/day (so far), I'm in a low-level withdrawal all the time.  So I don't get "hit."  I guess I prefer that to waiting to feel good again, then having to take the leap.  I want to believe 3 months is enough time to taper from .375mg ativan without going through absolute hell.

 

Hope you are well today, Bilbo

Link to comment
Share on other sites

Well I'm holding at this dose for now for at least another week or so.....I'm nervous. Hey have any of you noticed mild ringing in your ears at all?? I do when im in a really quiet room but sometimes my left ear does it more sometimes.... I was starting to get freaked out about this because I was reading these posts of people with these symptoms from tapering! I'm having anxiety about it right now an am afraid to taper now! Maybe I've always had this and just became more aware of it lately because of reading this stuff I don't know. : (
Link to comment
Share on other sites

Sunnydaze,

Tinnitus (ringing ears) has been constantly with me since I began my taper. In the beginning, it was at a 10! I had to put my earphones in and listen to music and it really helped. It is very common. Don't let it freak you out - it is only a symptom and will get better - it is one of the less disturbing symptoms in my opinion.  As I have tapered from 3 mg, now to almost .125, my tinnitus has diminished to about a 2 or 3 (although I have days it is at a 5). Good luck!

amb

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...